# SDR IPXA1565280

- Difficulty date: February 28, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT FLOOR PANEL AT STA 480 TO 560 RBL 46 TO RBL 61 HAS DELAMINATION, BROKEN AND CORRODED INSERT.  FABRICATED NEW FLOOR PANEL IAW EO 757-5320-7692-6.
